# SDR SIMA20220108004

- Difficulty date: January 8, 2022
- Submitted: January 9, 2022
- Operation: Air carrier
- Aircraft: N230NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000550
- Aircraft time: 14,635 hours, 9,699 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTS FLOOR EMERGENCY LIGHT ON ROW 1-2 F/D INOP.-C/A-DEFERED FLOOR EMERGENCY LIGHTS ON ROW 1-2 F/D PER MEL 33-31 AUTH# 010156-C.
